# SDR COMA9610062

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 12025600611
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

RT ENGINE OUTBD COWLING DOOR OPENED IN FLIGHT.  REPLACED COWLING AND REPAIRED SURROUNDING DAMAGE.
